# SDR ASAA2017072921507

- Difficulty date: July 29, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 17,437 hours, 5,659 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Failed
- Location: Nr 2 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONDUCTED BLEEDS OFF TAKEOFF FOR KSAN CONDITIONS. UTILIZED NO ENGINE BLEED TAKEOFF PROCEDURES. APPROX ONE MINUTE AFTER DOING AFTER TAKEOFF PROCDURES NR 2 BLEED TRIP OFF LIGHT CAME ON. APPLIED BLEED TRIP OFF QRH PROCEDURES. BLEED TRIP OFF LIGHT EXTINGUISHED FOR APPROX 30 SECS THEN ILLUMINATED AGAIN.  LIGHT ON FOR REST OF THE FLIGHT. LIGHT REMAINED ON AFTER ENGINES WERE SHUTDOWN.  ACFT GROUNDED. REMOVED AND REPLACED NR 2 ENG HIGH STAGE VALVE IAW AMM 36-11-06-000-801 AND AMM 36-11-06-400-801. LEAK CHECKED GOOD.  REMOVED AND REPLACED NR 2 ENG HIGH STAGE REGULATOR IAW AMM 36-11-07-000-801 AND AMM 36-11-07-400-801. LEAK CHECKED GOOD.  REMOVED AND REPLACED NR 2 ENG 450 DEGREE THERMOSTAT IAW AMM 36-11-05-000-801 AND AMM 36-11-05-400-801. LEAK CHECKED GOOD. ACCOMPLISHING ENGINE BLEED AIR SYSTEM HEALTH CHECK PER T/C NG-36WC-00001. NO DEFECTS WERE NOTED.
